Summability of multiple Fourier series of functions of bounded generalized variation

U. Goginava, A. Sahakian

Research output: Contribution to journalArticlepeer-review

Abstract

The paper is devoted to summability problems for multiple Fourier series of functions of bounded generalized variation. We find necessary and sufficient conditions on a sequence Λ = {λn} that guarantee the convergence of the Cesàro means of multiple Fourier series of functions of bounded Λ-variation.

Original languageEnglish
Pages (from-to)144-155
Number of pages12
JournalProceedings of the Steklov Institute of Mathematics
Volume280
Issue number1
DOIs
Publication statusPublished - 2013
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Fingerprint

Dive into the research topics of 'Summability of multiple Fourier series of functions of bounded generalized variation'. Together they form a unique fingerprint.

Cite this